# SDR CHQA20140409112

- Difficulty date: April 9, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500862
- Aircraft time: 21,317 hours, 18,742 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,728 hours, 23,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT THE SCREW HOLE IN THE RT OMEGA BEAM AT FRAME 23.  THE OMEGA BEAN WAS REPAIRED IAW ETD2014-145-030931 REVISION B.
